Patient :Three years ago I sought counseling for difficulties with sleeping, difficulties with organizational skills, difficulty with managing day to day life. They used a lot of words like anxiety, depression, ADD, and compulsive. I was put on Prozac which had very negative effects, mood swings, nausea, head aches and an over all just drugged up feeling. We then tried Strattera which had less side affects, but no real results. After a year and a half in counseling with little progress I quit going. I recently decided to see a different doctor and on the first visit he prescribed clomipramine and after 3 days I feel exactly like I did on Prozac. Sick to my stomach, constant headaches, sleepy and just over all bad. I don't understand why do my doctors keep prescribing antidepressant if I don't feel depressed and they make me feel awful. I am trying to be open to treatment but what benefit is there if I just feel bad all the time?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.